Vol. 307, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 317: 1
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On the irreducible components of a Gelfand–Graev representation of a finite Chevalley group

Charles W. Curtis

Vol. 307 (2020), No. 1, 109–119

This paper contains a construction of the irreducible representations in the field of complex numbers of the Hecke algebra of a Gelfand–Graev representation of a finite Chevalley group, based on formulas for the structure constants of the Hecke algebra. Using this information, formulas for the corresponding irreducible characters of the finite Chevalley group are obtained.

representation theory, finite Chevalley groups, Hecke algebras
Mathematical Subject Classification 2010
Primary: 20C33
Secondary: 20C08
Received: 7 August 2019
Revised: 24 January 2020
Accepted: 15 February 2020
Published: 8 August 2020
Charles W. Curtis
Department of Mathematics and Institute of Fundamental Science
University of Oregon
Eugene, OR
United States